Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Fever, headache in a child. Given tylenol. What can be the reason for hearing voices in sleep?

My 8 yo son has been c/oa headach on and off for three days, started with a fever yesterday which was well controlled with Tylenol , however at 1am woke up again with a headache and 102 fever, he seemed a little confused said he was hearing voices in his sleep, gave him a dose of Tylenol but fever is still 102 his only complaint is a headache
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Hi madam/sir,
I am really concerned that your son is suffering from headache and fever.
Fever due to infections can present with body pain and headache especially viral fevers. Antipyretics like tylenol helps in decreasing fever and headache. However he needs to be evaluated by a pediatrician to ascertain the cause of fever and if needed antibiotics and blood tests can be added.
Rarely infections in brain presents with fever and headaches. So it is always advisable to get a doctor's opinion.
Don't worry he will be alright. Give him adequate fluids , some amount of food and good amount of bed rest. Take care.

Dr Balaji C
Answered: Mon, 25 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor